MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 RELIAVAC 400 EVACUATOR, 400ML CAPACITY, Y-CONNECTING TUBE, 35" (88.9CM) STERILE; RELIAIVAC EVACUATOR

C.R. BARD, INC. (COVINGTON) -1018233 RELIAVAC 400 EVACUATOR, 400ML CAPACITY, Y-CONNECTING TUBE, 35" (88.9CM) STERILE; RELIAIVAC EVACUATOR
Model Number 0070800
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the exterior paint had liquid in it.Per additional information via email from ibc on 08feb2021, the liquid was inside.
 
Event or Problem Description
It was reported that the exterior paint had liquid in it.Per additional information via email from ibc on (b)(6) 2021, the liquid was inside.
 
Additional Manufacturer Narrative
The reported event was unconfirmed since the device met relevant specifications.Visual evaluation of the returned sample noted one opened (without original packaging), unused reliavac evacuator.Visual inspection of the sample noted that there was no liquid in the packaging.Silicone oil was found in the evacuator, but it is normal as the presence of silicone oil is necessary for the evacuator to properly function.No root cause could be found because the reported event was unconfirmed.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed as the reported event was unconfirmed.Corrections: d, h.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
RELIAVAC 400 EVACUATOR, 400ML CAPACITY, Y-CONNECTING TUBE, 35" (88.9CM) STERILE
Common Device Name
RELIAIVAC EVACUATOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11366882
Report Number1018233-2021-00720
Device Sequence Number19053419
Product Code GCY
UDI-Device Identifier00801741049606
UDI-Public(01)00801741049606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number0070800
Device Catalogue Number0070800
Device Lot NumberNGDZ2968
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2021
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;